BibTeX record journals/ipm/Stewart94

download as .bib file

@article{DBLP:journals/ipm/Stewart94,
  author    = {John A. Stewart},
  title     = {The Poisson-Lognormal Model for Bibliometric/Scientometric Distributions},
  journal   = {Inf. Process. Manag.},
  volume    = {30},
  number    = {2},
  pages     = {239--252},
  year      = {1994},
  url       = {https://doi.org/10.1016/0306-4573(94)90067-1},
  doi       = {10.1016/0306-4573(94)90067-1},
  timestamp = {Fri, 21 Feb 2020 13:11:26 +0100},
  biburl    = {https://dblp.org/rec/journals/ipm/Stewart94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics